# SDR 2002FA0000875

- Difficulty date: May 9, 2002
- Submitted: July 29, 2002
- Operation: General aviation
- Aircraft: N756JX
- Make and model: Cessna U206G
- Aircraft serial: U20604138
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C404
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 777290
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER CAME IN REPAIR STATION BECAUSE IT WOULD NOT CHANGE PITCH.  THE PROPELLER WAS DISASSEMBLED.  PROPELLER WAS FULL OF RUST, ALL STEEL PARTS WERE CONDEMNED.  PROPELLER BLADES AND HUB WERE CONDEMNED FOR EXTENSIVE CORROSION.  THE PROPELLER WAS FOUND TO BE UNAIRWORTHY AND RETURNED TO CUSTOMER.
